MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR
Model Number 1032800
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.During the evaluation and functional testing of the device an error code related to the internal lithium-ion battery charge capacity was identified.The device was tested again and passed testing.In addition, the device was visually inspected and found no evidence of foam degradation.

Brand Name
TRILOGY 200
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24844483
Report Number2518422-2026-112103
Device Sequence Number5651623
Product Code CBK
UDI-Device Identifier00606959022683
UDI-Public00606959022683
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1032800
Device Catalogue Number1032800
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2024
Initial Report FDA Received Date04/10/2026
Date Device Manufactured06/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown